My boyfriend took one of these strips for the 1st time and shouldnt have now he's having really bad side effects like vomiting and dizziness, like the way when as a teenager the drinking partying stage when being drunk with the room spinning... how do you get this to go away? LESSON LEARNED! NO ONE SHOULD TAKE SOMETHING THEY NO NOTHING ABOUT!!! SO IF YOU KNOW NOTHING ABOUT MEDICATIONS NOT PRESCRIBED BY A DOC TO U LEAVE IT ALONE!!!
30 Sep 2011
Unfortunately, Unless you could go to the emergency room and they are familiar with suboxone, he may have to just wait it out. Have him lie down and make sure you have someone bring him some gatorade and tell him to just lie down and he is going to have to wait it out. That being said, if you think he should go to the ER, then take him, use your judgement on that. Sounds like he went into precipitated withdrawal, i.e. really really bad withdrawal. Did he take it before it had been a full 24 hours since last short acting opiate (lortab, percocet, oxycodone) or was he on methadone, as that can easily cause precip even after 72 hours opiate free. You could Google the COWS sheet, and this is the quiz they give you to rate withdrawal symptoms, google Clincal opiate withdrawal scale if you can't find it under COWS sheet. He is going to feel pretty bad though it will wear off.
Suboxone will fight any other opiate for the sites in the brain where they sit, it will rip the previous opiate off the sites, or try to and then neither can site there for a while, so really bad withdrawal sets in. If you think he needs the ER, take him, but I am pretty sure there isn't a whole lot they will do, if they are familiar with suboxone, they might.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... like the side effects of reducing your red and white blood cells and how to counteract this and become infection-resistant afterwards? Looking ...
1 answer • 12 Jan 2011
Will this side effects reduce or go away. Will any medication reduce this side effect.
3 answers • 5 Apr 2011
im 48 yrs old with type 2 daiabet my doctor increased my doasage from 5mcg to 10mcg i been getting nausea, vomiting as a side effect can someone tell ...
1 answer • 4 Nov 2011
How can you counteract the narcolepsia (Sleepness ) and lack of energy. Any meds that can be taken together that will reduce that?
1 answer • 13 Nov 2011
Oxcarbazepine - Will the more common side effects such as vomiting go away after taking for a while?
My daughter takes 300mg oxcarbazepine 2x daily. She got sick for a few days so her meds got out of sync because she couldn't keep anything down. ...
2 answers • 16 days ago